# SDR VNAA2018121611101

- Difficulty date: December 16, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 38,435 hours, 28,092 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Condition: Defective
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE CREW RECEIVED A BRAKE OVERHEAT CAUTION MESSAGE AT FL290 AND DIVERTED DECLARING AN EMERGENCY. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX REMOVED AND REPLACED #1 BRAKE TEMP SENSOR. OPS CHECK GOOD.
